New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

crohnieswimgurl
Regular Member


Date Joined Jan 2012
Total Posts : 67
   Posted 5/13/2012 8:55 PM (GMT -6)   
Hey!

I was out in the sun today for only about two hours and it wasn't even that sunny, well I went for a shower later in the evening and noticed I had a really bad sun burn! And I never burn! I was wondering if it had any relation to crohns itself, or humira or azathroprine? Im always thinking every little thing I experience is because of crohns- but I really have no clue! Aha

Also I've had a brutal cold for the last two weeks and it is not letting up at all! :( its very annoying and difficult to breathe through my nose and hear. I'm so stuffed up, I have a feeling this is because of humira, has anyone else have expirence with bad colds? And even though it's just a cold should I schedule an appointment with a doctor? I hate going to them for everything but I also don't want to risk anything.

Thank you all so much! Hope you all had a happy mothers day! :)

Chris B.
Regular Member


Date Joined May 2005
Total Posts : 84
   Posted 5/13/2012 9:55 PM (GMT -6)   
Interesting. I am on Cimzia and seem more sensitive to sun. Especially on my face. Weird.

crohnieswimgurl
Regular Member


Date Joined Jan 2012
Total Posts : 67
   Posted 5/14/2012 6:01 AM (GMT -6)   
Hm, yeah that makes me curious!
Crohnieswimgurl

:)
Remember god gave us this life because he knew we could handle it!

Dingleeire
Regular Member


Date Joined Feb 2012
Total Posts : 156
   Posted 5/14/2012 7:49 AM (GMT -6)   
The doctor told my son to take extra precautions in the sun while taking 6mp. The drug I believe makes you photosensitive.

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 6817
   Posted 5/14/2012 10:35 AM (GMT -6)   
Azathioprine has been found to cause ultra UV ray sensitivity by UK researchers. They also found a higher incidence of skin cancers in those taking Azathioprine. This study was done on patients taking much higher doses but it does serve as a cautionary warning for those of us that use or have used Azathioprine.
 
Also other medications can cause sun sensitivity. My GP changed my blood pressure medicine some years back [pre-Internet]. He failed to mention that my new med would make one extra sensitive to the sun. Was out doors without sun screen and got a burn on my chest and neck that I still have 20 years later......
 
http://news.bbc.co.uk/2/hi/health/4248356.stm
Moderator Crohn's disease, Osteoarthritis and Irritable Bowel Forums

CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.

crohnieswimgurl
Regular Member


Date Joined Jan 2012
Total Posts : 67
   Posted 5/14/2012 10:42 AM (GMT -6)   
Thank you! That's really good to know! I will make sure to be cautious in the sun!
Crohnieswimgurl

:)
Remember god gave us this life because he knew we could handle it!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 20, 2014 5:45 PM (GMT -6)
There are a total of 2,247,005 posts in 249,978 threads.
View Active Threads


Who's Online
This forum has 157375 registered members. Please welcome our newest member, Gadeaux.
454 Guest(s), 18 Registered Member(s) are currently online.  Details
Canada Mark, hmurray, jauxhoun, lymebarthiker, billybologna, Gadeaux, bridgestone_44, Admin, mmberk, bertb, Wayne519, Qrskidmore, keaz, jf0310, marigold33, Myself 09, Buzzbomb, lapilot


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer